Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Microbial Diversity in Archived Soils

J. Dolfing, A. Vos, J. Bloem, P. A. I. Ehlert, N. B. Naumova and P. J. Kuikman
Science
New Series, Vol. 306, No. 5697 (Oct. 29, 2004), p. 813
Stable URL: http://www.jstor.org/stable/3839521
Page Count: 1
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[813]
    [813]